Translator Disclaimer
December 2007 Hypoelliptic convolution equations in $\cal{S}' (\Bbb R)$ for the Dunkl theory on $\Bbb R$
Slaim Ben Farah, Kamel Mokni
Methods Appl. Anal. 14(4): 387-404 (December 2007).

Abstract

The aim of this paper is to characterize hypoelliptic convolution-equations in $\cal{S}' (\Bbb R)$ for the Dunkl theory on the real line. For this we determine the spaces of convolution and multiplication operators in $\cal{S}' (\Bbb R)$ for the Dunkl convolution and we show that the Fourier-Dunkl transform is a topological isomorphism between them.

Citation

Download Citation

Slaim Ben Farah. Kamel Mokni. "Hypoelliptic convolution equations in $\cal{S}' (\Bbb R)$ for the Dunkl theory on $\Bbb R$." Methods Appl. Anal. 14 (4) 387 - 404, December 2007.

Information

Published: December 2007
First available in Project Euclid: 4 November 2008

zbMATH: 1182.46027
MathSciNet: MR2467107

Subjects:
Primary: 42A38, 42A85‎, 46F10

Rights: Copyright © 2007 International Press of Boston

JOURNAL ARTICLE
18 PAGES


SHARE
Vol.14 • No. 4 • December 2007
Back to Top